Please use this identifier to cite or link to this item:
http://hdl.handle.net/10553/46714
DC Field | Value | Language |
---|---|---|
dc.contributor.author | Al-Salti, Nasser | en_US |
dc.contributor.author | Karimov, Erkinjon | en_US |
dc.contributor.author | Sadarangani, Kishin | en_US |
dc.date.accessioned | 2018-11-23T07:21:14Z | - |
dc.date.available | 2018-11-23T07:21:14Z | - |
dc.date.issued | 2016 | en_US |
dc.identifier.issn | 2356-9336 | en_US |
dc.identifier.uri | http://hdl.handle.net/10553/46714 | - |
dc.description.abstract | In this work, we investigate a linear differential equation involving Caputo-Fabrizio fractional derivative of order 1 < b ≤ 2. Under some assumptions the considered equation is reduced to an integer order differential equation and solutions for different cases are obtained in explicit forms.We also prove a uniqueness of a solution of an initial value problem with a nonlinear differential equation containing the Caputo-Fabrizio derivative. Application of our result to the mass-spring-damper motion is also presented | en_US |
dc.language | eng | en_US |
dc.relation.ispartof | Progress in Fractional Differentiation and Applications | en_US |
dc.source | Progress in Fractional Differentiation and Applications [ISSN 2356-9336], v. 2 (4), p. 257-263 | en_US |
dc.subject | 12 Matemáticas | en_US |
dc.subject.other | Caputo-Fabrizio derivative | en_US |
dc.subject.other | Integral equation | en_US |
dc.subject.other | Mass-spring-damper system | en_US |
dc.subject.other | Nonlinear differential equation | en_US |
dc.title | On a differential equation with Caputo-Fabrizio fractional derivative of order 1< β ≤ 2 and application to mass-spring-damper system | en_US |
dc.type | info:eu-repo/semantics/Article | en_US |
dc.type | Article | en_US |
dc.identifier.doi | 10.18576/pfda/020403 | |
dc.identifier.scopus | 85011976344 | - |
dc.contributor.authorscopusid | 26435112100 | - |
dc.contributor.authorscopusid | 23397493000 | - |
dc.contributor.authorscopusid | 6603285515 | - |
dc.identifier.eissn | 2356-9344 | - |
dc.description.lastpage | 263 | - |
dc.identifier.issue | 4 | - |
dc.description.firstpage | 257 | - |
dc.relation.volume | 2 | - |
dc.investigacion | Ingeniería y Arquitectura | en_US |
dc.type2 | Artículo | en_US |
dc.utils.revision | Sí | en_US |
dc.date.coverdate | Octubre 2016 | |
dc.identifier.ulpgc | Sí | es |
item.fulltext | Sin texto completo | - |
item.grantfulltext | none | - |
crisitem.author.dept | GIR Análisis funcional y ecuaciones integrales | - |
crisitem.author.dept | Departamento de Matemáticas | - |
crisitem.author.orcid | 0000-0002-7090-0114 | - |
crisitem.author.parentorg | Departamento de Matemáticas | - |
crisitem.author.fullName | Sadarangani Sadarangani, Kishin Bhagwands | - |
Appears in Collections: | Artículos |
SCOPUSTM
Citations
61
checked on Mar 30, 2025
Page view(s)
140
checked on Jul 20, 2024
Google ScholarTM
Check
Altmetric
Share
Export metadata
Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.